Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 21, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 19, 2008, 8:12 AM CDT for 7 counties in Arkansas; Dunklin County, Pemiscot County, Missouri; Lake County, Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2008, 8:12 AM CDT (13:12 UTC)
- Expired
- Mar 19, 2008, 12:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Lake County, TN
The radar
The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 8:45 AM CDT | FLASH FLOOD | 2 N Success, AR | HIGHWAY 211 NORTH OF SUCCESS CLOSED DUE TO FLOODING. SEVERAL OTHER COUNTY ROADS ALSO CLOSED ACROSS CLAY COUNTY. |
| Mar 19, 8:55 AM CDT | FLASH FLOOD | Hoxie, AR | HIGHWAY 63 BETWEEN BLACK ROCK AND HARDY CLOSED WITH THREE FEET OF WATER OVER THE ROADWAY. POSSIBLE EVACUATIONS IN PORTIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 327 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -125 m²/s²
- 0-3 km storm-relative helicity
- -86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 191314
FFWMEG
ARC021-031-055-075-093-111-121-MOC069-155-TNC095-191715-
/O.NEW.KMEG.FF.W.0021.080319T1312Z-080319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
812 AM CDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN EASTERN ARKANSAS...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
LAKE COUNTY IN NORTHWEST TENNESSEE...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1215 PM CDT
* AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN MOVING BACK OVER THE WARNED AREA. THIS AREA HAS ALREADY
EXPERIENCED BETWEEN 3 AND 5 INCHES...AND AN ADDITIONAL 1 TO 3
INCHES WILL BE POSSIBLE THIS MORNING WHICH WILL AGGRAVATE THE
ONGOING FLOOD SITUATION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIPTONVILLE...BOLTON...WARDELL...HOLCOMB...GLENNONVILLE...
CAMPBELL...SUCCESS...ST. FRANCIS...REYNO...RAVENDEN SPRINGS...
POLLARD...PIGGOTT...MCDOUGAL...MAYNARD...KNOBEL...HICKORIA...
GREENWAY...DATTO...DALTON...CORNING...BIGGERS AND ATTICA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3664 8998 3641 8997 3638 8955 3651 8951
3646 8946 3652 8934 3624 8948 3610 8968
3579 8979 3575 8994 3548 9032 3545 9104
3593 9106 3590 9136 3623 9138 3632 9128
3649 9139 3650 9017 3663 9016
TIME...MOT...LOC 1312Z 180DEG 0KT 3630 9085
$$2 follow-up statements
000
WGUS74 KMEG 191406
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 AM CDT WED MAR 19 2008
ARC021-031-055-075-093-111-121-MOC069-155-TNC095-191715-
/O.CON.KMEG.FF.W.0021.000000T0000Z-080319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-CLAY AR-RANDOLPH AR-GREENE
AR-LAWRENCE AR-DUNKLIN MO-PEMISCOT MO-LAKE TN-
900 AM CDT WED MAR 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
LAKE...PEMISCOT...DUNKLIN...LAWRENCE...GREENE...RANDOLPH...CLAY...
POINSETT...MISSISSIPPI AND CRAIGHEAD COUNTIES...
AT 855 AM CDT...THE HOXIE FIRE CHIEF REPORTED THAT HEAVY RAIN HAS
RESULTED IN FLOODING BETWEEN BLACK ROCK IN LAWRENCE COUNTY TO THE
SHARP AND LAWRENCE COUNTY LINE. HIGHWAY 63 HAS BEEN CLOSED BETWEEN
BLACK ROCK IN LAWRENCE COUNTY AND HARDY IN SHARP COUNTY ARKANSAS.
REPORTS INDICATE THAT AS MUCH AS 3 FEET OF WATER CURRENTLY COVERS
THE ROADWAY. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES ARE
EXPECTED THIS MORNING WHICH WILL SERVE TO AGGRAVATE THE ONGOING
FLOOD SITUATION. THIS A DANGEROUS SITUATION...PLEASE DO NOT ATTEMPT
TO CROSS ROADWAYS COVERED BY FLOOD WATERS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIPTONVILLE...BOLTON...WARDELL...HOLCOMB...GLENNONVILLE...CLARKTON...
CAMPBELL...SUCCESS...ST. FRANCIS...REYNO...RAVENDEN SPRINGS...
POLLARD...PIGGOTT...MCDOUGAL...MAYNARD...KNOBEL...HICKORIA...
GREENWAY...DATTO...DALTON...CORNING...BIGGERS AND ATTICA.
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...RIVERS...COUNTRY ROADS...AS WELL AS FARMLAND
ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING MAY BE PARTICULARLY
DANGEROUS IN LOW LYING AREAS SURROUNDING THE BLACK RIVER.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3664 8998 3641 8997 3638 8955 3651 8951
3646 8946 3652 8934 3624 8948 3610 8968
3579 8979 3575 8994 3548 9032 3545 9104
3593 9106 3590 9136 3623 9138 3632 9128
3649 9139 3650 9017 3663 9016
TIME...MOT...LOC 1400Z 180DEG 0KT 3630 9085
$$000
WGUS74 KMEG 191717
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 PM CDT WED MAR 19 2008
ARC021-031-055-075-093-111-121-MOC069-155-TNC095-191725-
/O.EXP.KMEG.FF.W.0021.000000T0000Z-080319T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-CLAY AR-RANDOLPH AR-GREENE
AR-LAWRENCE AR-DUNKLIN MO-PEMISCOT MO-LAKE TN-
1215 PM CDT WED MAR 19 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR LAKE...PEMISCOT...
DUNKLIN...LAWRENCE...GREENE...RANDOLPH...CLAY...POINSETT...MISSISSIPP
I AND CRAIGHEAD COUNTIES...THE FLASH FLOOD WARNING HAS BEEN REPLACED
BY AN AREAL FLOOD WARNING DUE TO THE WIDESPREAD LONGER DURATION
FLOODING.
MODERATE RAINFALL WILL CONTINUE OVER THE ENTIRE AREA THIS AFTERNOON.
LAT...LON 3664 8998 3641 8997 3638 8955 3651 8951
3646 8946 3652 8934 3624 8948 3610 8968
3579 8979 3575 8994 3548 9032 3545 9104
3593 9106 3590 9136 3623 9138 3632 9128
3649 9139 3650 9017 3663 9016
TIME...MOT...LOC 1406Z 180DEG 0KT 3630 9085
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 7:17 AM CDT, 55 minutes earlier.
Area forecast discussion, Mar 19, 7:17 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 717 AM CDT WED MAR 19 2008 .UPDATE... UPDATED TO REMOVE EXPIRED TORNADO WATCH...FLASH FLOOD WATCH...AND WIND ADVISORY. && .DISCUSSION... THE SEVERE WEATHER AND HEAVY RAINFALL HAVE ALMOST ENDED OVER THE ENTIRE MIDSOUTH. THE BULK OF THE RAIN AND THUNDERSTORMS HAS MOVED OUT OF THE AREA...AND THIS TREND WILL CONTINUE AS DRIER/MORE STABLE AIR MOVES INTO THE AREA. A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT ACROSS NE AR AN THE MO BOOTHEEL...BUT DO NOT PLAN ON REISSUING THIS WARNING AS NO ADDITIONAL HEAVY RAINFALL IS EXPECTED. LET THE WIND ADVISORY EXPIRE AS WELL AS WINDS WILL REMAIN BELOW ADVISORY CRITERIA TODAY...BELOW 25 MPH. && .PREV DISCUSSION... /ISSUED 247 AM CDT WED MAR 19 2008/ DISCUSSION... A COLD FRONT EXTENDED FROM GRENADA TO PARIS AROUND 230 AM THIS MORNING. DAMAGING WINDS AND HEAVY RAINFALL REMAIN THE MAIN WEATHER HAZARDS. THIS FRONT WILL CONTINUE TO PROGRESS TO THE EAST THROUGH THE EARLY MORNING HOURS AS AN H5 UPPER LEVEL LOW PRESSURE SYSTEM OPENS AND EJECTS RAPIDLY NORTHEASTWARD. GRADIENT WINDS REMAIN STRONG AHEAD OF AS WELL AS BEHIND THE FRONT...THEREFORE WILL LET THE WIND ADVISORY CONTINUE THROUGH 7 AM. FLASH FLOODING WILL REMAIN A THREAT THROUGH THE EARLY MORNING HOURS...WHILE MAIN STEM FLOODING WILL REMAIN A CHALLENGE THROUGH AT LEAST THURSDAY. RESIDUAL SHOWERS WILL DECREASE DURING THE DAY AS THE UPPER TROUGH EXITS THE REGION AND IS REPLACED BY ZONAL FLOW. THE NEXT SYSTEM OF NOTE IS FORECAST TO IMPACT THE MID SOUTH SATURDAY NIGHT THROUGH SUNDAY NIGHT. EXPECT A CHANCE OF SHOWERS WITH BELOW NORMAL TEMPERATURES AS AN UPPER LEVEL TROUGH DIGS DOWN AND DEEPENS OVER THE EASTERN U.S. A NORTHWEST FLOW ALOFT BEHIND THIS SYSTEM WILL LEAD TO DRY WEATHER AND SLIGHTLY BELOW NORMAL TEMPERATURES EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... MEM 52 38 66 47 / 80 0 10 10 MKL 52 34 64 39 / 100 10 10 10 JBR 48 37 64 44 / 80 0 10 10 TUP 64 37 67 42 / 90 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && MBS
Hazardous weather outlook, Mar 18, 5:08 PM CDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 508 PM CDT TUE MAR 18 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-200015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 508 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF OF THE MID SOUTH THIS EVENING AND OVERNIGHT. EXPECT A LINE OF THUNDERSTORMS TO DEVELOP AHEAD OF A SURFACE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE PRIMARY RISK OF DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE BETWEEN 5 PM AND 2 AM WEDNESDAY MORNING NORTH AND WEST OF A LINE FROM HELENA TO PARIS. THIS AREA IS COVERED BY TORNADO WATCH 132. AREAS OF SOUTH AND EAST OF THIS LINE SHOULD EXPECT A THREAT OF SEVERE WEATHER FROM 9 PM TO 6 AM WEDNESDAY MORNING. HEAVY RAINFALL IS ALSO EXPECTED LATER TONIGHT ACROSS AREAS NORTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO UNION CITY TENNESSEE LINE AS A SLOW MOVING COLD FRONT PUSHES THROUGH THE FORECAST AREA. RAINFALL AMOUNTS BETWEEN 2 AND 5 INCHES ARE POSSIBLE WEST OF THE MISSISSIPPI RIVER WITH LESSER AMOUNTS...GENERALLY BETWEEN 1 AND 3 INCHES...EXPECTED FURTHER SOUTH AND EAST. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST PORTIONS OF THE MID SOUTH...SINCE THE GROUND REMAINS SATURATED AND THERE REMAINS A POTENTIAL FOR FLASH FLOODING. STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH WILL CONTINUE THROUGH TONIGHT. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH UNTIL 7AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HEAVY RAINFALL WILL LIKELY CONTINUE INTO WEDNESDAY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH AND THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED THROUGH WEDNESDAY MORNING ACROSS PORTIONS OF THE AREA. IN ADDITION TO FLASH FLOODING...SOME RIVER FLOODING IS LIKELY ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS EVENING AND OVERNIGHT FOR MUCH OF THE MID SOUTH. JLH/RJO
In the hours before
Special weather statement, Mar 19, 2:48 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 248 AM CDT WED MAR 19 2008 MSZ002-012-013-021-022-190830- MARSHALL MS-LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-CALHOUN MS- 248 AM CDT WED MAR 19 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF COFFEEVILLE AT 248 AM CDT...MOVING NORTHEAST AT 75 MPH. PEOPLE IN CALHOUN...LAFAYETTE...MARSHALL...PANOLA AND YALOBUSHA COUNTIES...INCLUDING THE CITIES OF OXFORD AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 330 AM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Mar 19, 2:51 AM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 251 AM CDT WED MAR 19 2008 TNZ021-052>055-190845- DECATUR TN-CARROLL TN-HENDERSON TN-MADISON TN-CHESTER TN- 251 AM CDT WED MAR 19 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... DECATUR COUNTY IN TENNESSEE... CARROLL COUNTY IN NORTHWEST TENNESSEE... NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... HENDERSON COUNTY IN SOUTHWEST TENNESSEE... EASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF SPRING CREEK TO 10 MILES SOUTH OF BEMIS AT 251 AM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...CHESTER...DECATUR...HENDERSON AND MADISON COUNTIES...INCLUDING THE CITIES OF HUNTINGDON AND LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 345 AM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Mar 19, 2:58 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
258 AM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
03/18/2008 M64.00 MPH LAWRENCE AR TRAINED SPOTTER
MEASURED ON HOME ANEMOMETER
0426 PM TSTM WND GST CORNING 36.41N 90.59W
03/18/2008 E65.00 MPH CLAY AR TRAINED SPOTTER
0503 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
3 TREES DOWN
0506 PM TSTM WND GST PARAGOULD 36.06N 90.51W
03/18/2008 E75.00 MPH GREENE AR TRAINED SPOTTER
0517 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR TRAINED SPOTTER
LARGE BANK SIGN BLOWN DOWN NEAR WALMART
0545 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0547 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
CESSNA DAMAGED AT PARAGOULD AIRPORT
0618 PM FLASH FLOOD EGYPT 35.87N 90.95W
03/18/2008 CRAIGHEAD AR TRAINED SPOTTER
ROADS FLOODED
0645 PM FUNNEL CLOUD 3 S JONESBORO 35.78N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWYS 158 AND 463...REPORTED BY BAY FIRE DEPT
0647 PM FUNNEL CLOUD 4 S JONESBORO 35.76N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWY 163 ON POINSETT...CRAIGHEAD COUNTY LINE
0805 PM TSTM WND DMG 4 S HOLLAND 36.00N 89.87W
03/18/2008 PEMISCOT MO FIRE DEPT/RESCUE
TRANFORMERS BLOWING UP...POSSIBLE TORNADO
0805 PM TSTM WND DMG 3 N BLYTHEVILLE 35.98N 89.92W
03/18/2008 MISSISSIPPI AR TRAINED SPOTTER
TELEPHONE POLES AND TRANFORMERS DAMAGED
0809 PM TORNADO 2 N HOLLAND 36.09N 89.87W
03/18/2008 PEMISCOT MO LAW ENFORCEMENT
TORNADO REPORTED BETWEEN DENTON AND HOLLAND...NEAR HWYS
61 AND 164
1130 PM TSTM WND DMG WYNNE 35.23N 90.79W
03/18/2008 CROSS AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
1135 PM TSTM WND GST FORREST CITY 35.01N 90.79W
03/18/2008 E65.00 MPH ST. FRANCIS AR LAW ENFORCEMENT
1145 PM TSTM WND DMG FORREST CITY 35.01N 90.79W
03/18/2008 ST. FRANCIS AR LAW ENFORCEMENT
CARPORT AND ROOF DAMAGE TO A HOUSE ON EAST EDGE OF CITY
1205 AM TSTM WND GST LEPANTO 35.61N 90.33W
03/19/2008 E65.00 MPH POINSETT AR LAW ENFORCEMENT
BRANCHES AND DEBRIS SCATTERED ABOUT
1208 AM TSTM WND DMG BRICKEYS 34.85N 90.58W
03/19/2008 LEE AR TRAINED SPOTTER
LARGE TREE BRANCHES BROKEN OFF OF SEVERAL TREES
1220 AM TSTM WND GST 2 SW JOINER 35.49N 90.17W
03/19/2008 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
1230 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
03/19/2008 MISSISSIPPI AR LAW ENFORCEMENT
POWER LINE DOWN
1258 AM TSTM WND DMG COLDWATER 34.69N 89.98W
03/19/2008 TATE MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 306
0104 AM TSTM WND GST RIPLEY 35.75N 89.53W
03/19/2008 E60.00 MPH LAUDERDALE TN PUBLIC
0115 AM TSTM WND GST DYERSBURG 36.04N 89.38W
03/19/2008 M61.00 MPH DYER TN ASOS
0130 AM FLASH FLOOD 3 W TRUMANN 35.67N 90.57W
03/19/2008 POINSETT AR LAW ENFORCEMENT
HWY 69 CLOSED
0146 AM TSTM WND GST BROWNSVILLE 35.59N 89.25W
03/19/2008 E58.00 MPH HAYWOOD TN PUBLIC
0150 AM FLASH FLOOD JONESBORO 35.82N 90.69W
03/19/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
PARTS OF AIRPORT ROAD IMPASSABLE. AIRPORT ROAD AND NEIL
ROAD CLOSED. AGGY AND STADIUM ROADS CLOSED
0200 AM FLASH FLOOD BROWNSVILLE 35.59N 89.25W
03/19/2008 HAYWOOD TN PUBLIC
6 INCHES OF WATER FLOWING IN BACKYARD
0224 AM FLASH FLOOD SENATOBIA 34.62N 89.97W
03/19/2008 TATE MS TRAINED SPOTTER
MINOR FLOODING ALONG HWY 51. LARGE COLLECTION OF WATER
OVER NORTHWEST MISSISSIPPI COMMUNITY COLLEGE. FLODDING ON
NORTH LEE DRIVE.
0230 AM FLASH FLOOD TIPTONVILLE 36.38N 89.47W
03/19/2008 LAKE TN LAW ENFORCEMENT
MANY STREETS FLOODED IN TOWN
&&
DSVLocal storm report, Mar 19, 3:10 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 AM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
03/18/2008 M64.00 MPH LAWRENCE AR TRAINED SPOTTER
MEASURED ON HOME ANEMOMETER
0426 PM TSTM WND GST CORNING 36.41N 90.59W
03/18/2008 E65.00 MPH CLAY AR TRAINED SPOTTER
0503 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
3 TREES DOWN
0506 PM TSTM WND GST PARAGOULD 36.06N 90.51W
03/18/2008 E75.00 MPH GREENE AR TRAINED SPOTTER
0517 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR TRAINED SPOTTER
LARGE BANK SIGN BLOWN DOWN NEAR WALMART
0545 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0547 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
CESSNA DAMAGED AT PARAGOULD AIRPORT
0618 PM FLASH FLOOD EGYPT 35.87N 90.95W
03/18/2008 CRAIGHEAD AR TRAINED SPOTTER
ROADS FLOODED
0645 PM FUNNEL CLOUD 3 S JONESBORO 35.78N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWYS 158 AND 463...REPORTED BY BAY FIRE DEPT
0647 PM FUNNEL CLOUD 4 S JONESBORO 35.76N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWY 163 ON POINSETT...CRAIGHEAD COUNTY LINE
0805 PM TSTM WND DMG 3 N BLYTHEVILLE 35.98N 89.92W
03/18/2008 MISSISSIPPI AR TRAINED SPOTTER
TELEPHONE POLES AND TRANFORMERS DAMAGED
0805 PM TSTM WND DMG 4 S HOLLAND 36.00N 89.87W
03/18/2008 PEMISCOT MO FIRE DEPT/RESCUE
TRANFORMERS BLOWING UP...POSSIBLE TORNADO
0809 PM TORNADO 2 N HOLLAND 36.09N 89.87W
03/18/2008 PEMISCOT MO LAW ENFORCEMENT
TORNADO REPORTED BETWEEN DENTON AND HOLLAND...NEAR HWYS
61 AND 164
1130 PM TSTM WND DMG WYNNE 35.23N 90.79W
03/18/2008 CROSS AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
1135 PM TSTM WND GST FORREST CITY 35.01N 90.79W
03/18/2008 E65.00 MPH ST. FRANCIS AR LAW ENFORCEMENT
1145 PM TSTM WND DMG FORREST CITY 35.01N 90.79W
03/18/2008 ST. FRANCIS AR LAW ENFORCEMENT
CARPORT AND ROOF DAMAGE TO A HOUSE ON EAST EDGE OF CITY
1205 AM TSTM WND GST LEPANTO 35.61N 90.33W
03/19/2008 E65.00 MPH POINSETT AR LAW ENFORCEMENT
BRANCHES AND DEBRIS SCATTERED ABOUT
1208 AM TSTM WND DMG BRICKEYS 34.85N 90.58W
03/19/2008 LEE AR TRAINED SPOTTER
LARGE TREE BRANCHES BROKEN OFF OF SEVERAL TREES
1220 AM TSTM WND GST 2 SW JOINER 35.49N 90.17W
03/19/2008 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
1230 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
03/19/2008 MISSISSIPPI AR LAW ENFORCEMENT
POWER LINE DOWN
1258 AM TSTM WND DMG COLDWATER 34.69N 89.98W
03/19/2008 TATE MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 306
0104 AM TSTM WND GST RIPLEY 35.75N 89.53W
03/19/2008 E60.00 MPH LAUDERDALE TN PUBLIC
0115 AM TSTM WND GST DYERSBURG 36.04N 89.38W
03/19/2008 M61.00 MPH DYER TN ASOS
0130 AM FLASH FLOOD 3 W TRUMANN 35.67N 90.57W
03/19/2008 POINSETT AR LAW ENFORCEMENT
HWY 69 CLOSED
0146 AM TSTM WND GST BROWNSVILLE 35.59N 89.25W
03/19/2008 E58.00 MPH HAYWOOD TN PUBLIC
0150 AM FLASH FLOOD JONESBORO 35.82N 90.69W
03/19/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
PARTS OF AIRPORT ROAD IMPASSABLE. AIRPORT ROAD AND NEIL
ROAD CLOSED. AGGY AND STADIUM ROADS CLOSED
0200 AM FLASH FLOOD BROWNSVILLE 35.59N 89.25W
03/19/2008 HAYWOOD TN PUBLIC
6 INCHES OF WATER FLOWING IN BACKYARD
0224 AM FLASH FLOOD SENATOBIA 34.62N 89.97W
03/19/2008 TATE MS TRAINED SPOTTER
MINOR FLOODING ALONG HWY 51. LARGE COLLECTION OF WATER
OVER NORTHWEST MISSISSIPPI COMMUNITY COLLEGE. FLOODING ON
NORFLEET DRIVE.
0230 AM FLASH FLOOD TIPTONVILLE 36.38N 89.47W
03/19/2008 LAKE TN LAW ENFORCEMENT
MANY STREETS FLOODED IN TOWN
0305 AM FLASH FLOOD IMBODEN 36.20N 91.18W
03/19/2008 LAWRENCE AR NWS EMPLOYEE
HWYS 62 AND 63 CLOSED DUE TO FLOODING
&&
DSVSpecial weather statement, Mar 19, 3:21 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 321 AM CDT WED MAR 19 2008 MSZ013>015-022-190900- UNION MS-LAFAYETTE MS-PONTOTOC MS-CALHOUN MS- 321 AM CDT WED MAR 19 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF BANNER AT 321 AM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN CALHOUN...LAFAYETTE...PONTOTOC AND UNION COUNTIES... INCLUDING THE CITY OF PONTOTOC...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 AM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Mar 19, 3:27 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
327 AM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST COLLEGE CITY 36.13N 90.94W
03/18/2008 M64.00 MPH LAWRENCE AR TRAINED SPOTTER
MEASURED ON HOME ANEMOMETER
0426 PM TSTM WND GST CORNING 36.41N 90.59W
03/18/2008 E65.00 MPH CLAY AR TRAINED SPOTTER
0503 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
3 TREES DOWN
0506 PM TSTM WND GST PARAGOULD 36.06N 90.51W
03/18/2008 E75.00 MPH GREENE AR TRAINED SPOTTER
0517 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR TRAINED SPOTTER
LARGE BANK SIGN BLOWN DOWN NEAR WALMART
0545 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0547 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
03/18/2008 GREENE AR PUBLIC
CESSNA DAMAGED AT PARAGOULD AIRPORT
0618 PM FLASH FLOOD EGYPT 35.87N 90.95W
03/18/2008 CRAIGHEAD AR TRAINED SPOTTER
ROADS FLOODED
0645 PM FUNNEL CLOUD 3 S JONESBORO 35.78N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWYS 158 AND 463...REPORTED BY BAY FIRE DEPT
0647 PM FUNNEL CLOUD 4 S JONESBORO 35.76N 90.69W
03/18/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
NEAR HWY 163 ON POINSETT...CRAIGHEAD COUNTY LINE
0805 PM TSTM WND DMG 4 S HOLLAND 36.00N 89.87W
03/18/2008 PEMISCOT MO FIRE DEPT/RESCUE
TRANFORMERS BLOWING UP...POSSIBLE TORNADO
0805 PM TSTM WND DMG 3 N BLYTHEVILLE 35.98N 89.92W
03/18/2008 MISSISSIPPI AR TRAINED SPOTTER
TELEPHONE POLES AND TRANFORMERS DAMAGED
0809 PM TORNADO 2 N HOLLAND 36.09N 89.87W
03/18/2008 PEMISCOT MO LAW ENFORCEMENT
TORNADO REPORTED BETWEEN DENTON AND HOLLAND...NEAR HWYS
61 AND 164
1130 PM TSTM WND DMG WYNNE 35.23N 90.79W
03/18/2008 CROSS AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
1135 PM TSTM WND GST FORREST CITY 35.01N 90.79W
03/18/2008 E65.00 MPH ST. FRANCIS AR LAW ENFORCEMENT
1145 PM TSTM WND DMG FORREST CITY 35.01N 90.79W
03/18/2008 ST. FRANCIS AR LAW ENFORCEMENT
CARPORT AND ROOF DAMAGE TO A HOUSE ON EAST EDGE OF CITY
1205 AM TSTM WND GST LEPANTO 35.61N 90.33W
03/19/2008 E65.00 MPH POINSETT AR LAW ENFORCEMENT
BRANCHES AND DEBRIS SCATTERED ABOUT
1208 AM TSTM WND DMG BRICKEYS 34.85N 90.58W
03/19/2008 LEE AR TRAINED SPOTTER
LARGE TREE BRANCHES BROKEN OFF OF SEVERAL TREES
1220 AM TSTM WND GST 2 SW JOINER 35.49N 90.17W
03/19/2008 E60.00 MPH MISSISSIPPI AR TRAINED SPOTTER
1230 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
03/19/2008 MISSISSIPPI AR LAW ENFORCEMENT
POWER LINE DOWN
1258 AM TSTM WND DMG COLDWATER 34.69N 89.98W
03/19/2008 TATE MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 306
0104 AM TSTM WND GST RIPLEY 35.75N 89.53W
03/19/2008 E60.00 MPH LAUDERDALE TN PUBLIC
0115 AM TSTM WND GST DYERSBURG 36.04N 89.38W
03/19/2008 M61.00 MPH DYER TN ASOS
0130 AM FLASH FLOOD 3 W TRUMANN 35.67N 90.57W
03/19/2008 POINSETT AR LAW ENFORCEMENT
HWY 69 CLOSED
0146 AM TSTM WND GST BROWNSVILLE 35.59N 89.25W
03/19/2008 E58.00 MPH HAYWOOD TN PUBLIC
0150 AM FLASH FLOOD JONESBORO 35.82N 90.69W
03/19/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
PARTS OF AIRPORT ROAD IMPASSABLE. AIRPORT ROAD AND NEIL
ROAD CLOSED. AGGY AND STADIUM ROADS CLOSED
0200 AM FLASH FLOOD BROWNSVILLE 35.59N 89.25W
03/19/2008 HAYWOOD TN PUBLIC
6 INCHES OF WATER FLOWING IN BACKYARD
0220 AM TSTM WND DMG PARIS 36.30N 88.31W
03/19/2008 HENRY TN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0224 AM FLASH FLOOD SENATOBIA 34.62N 89.97W
03/19/2008 TATE MS TRAINED SPOTTER
MINOR FLOODING ALONG HWY 51. LARGE COLLECTION OF WATER
OVER NORTHWEST MISSISSIPPI COMMUNITY COLLEGE. FLOODING ON
NORFLEET DRIVE.
0230 AM TSTM WND DMG 10 SE HUNTINGDON 35.91N 88.29W
03/19/2008 CARROLL TN LAW ENFORCEMENT
TREES DOWN IN WESTPORT
0230 AM FLASH FLOOD TIPTONVILLE 36.38N 89.47W
03/19/2008 LAKE TN LAW ENFORCEMENT
MANY STREETS FLOODED IN TOWN
0305 AM FLASH FLOOD IMBODEN 36.20N 91.18W
03/19/2008 LAWRENCE AR NWS EMPLOYEE
HWYS 62 AND 63 CLOSED DUE TO FLOODING
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:19 PM CDT | Tornado Warning | MEG | Craighead, Mississippi | 41 min |
| Mar 18, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 45 min |
| Mar 18, 8:24 PM CDT | Tornado Warning | MEG | Craighead, Mississippi | 51 min |
| Mar 18, 10:17 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 9 hr |
| Mar 18, 10:54 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Phillips, St. Francis | 51 min |
| Mar 18, 11:44 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 46 min |
| Mar 19, 12:05 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi, Poinsett | 55 min |
| Mar 19, 12:08 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 52 min |
| Mar 19, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips | 32 min |
| Mar 19, 10:44 AM CDT | River Flood Warning | MEG | Crittenden, Mississippi | 36 days |
| Mar 19, 12:44 PM CDT | Wind Advisory | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 6 hr |
| Mar 18, 7:58 PM CDT | Tornado Warning | MEG | Pemiscot | 47 min |
| Mar 19, 10:44 AM CDT | River Flood Warning | MEG | Pemiscot | 34 days |
| Mar 19, 12:16 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 44 min |
| Mar 19, 12:43 AM CDT | Flash Flood Warning | MEG | Dyer, Lake, Obion | 6 hr |
| Mar 19, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 65 min |
| Mar 19, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 63 min |
| Mar 19, 1:26 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Obion, Weakley | 64 min |
| Mar 19, 1:35 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison, Weakley | 55 min |
| Mar 19, 1:47 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 58 min |
| Mar 19, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 44 min |
| Mar 19, 2:45 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 45 min |
| Mar 19, 10:36 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.